# SDR DALA2022040402253

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 66,922 hours, 8,860 cycles
- System (JASC): 2140 · Heating System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 CREW REST LOW FLOW LIGHTS/ ELEC INTERMITTENT, MASKS DROPPED. CORRECTIVE ACTION: RE-PACK CREW REST OXYGEN MASK PER A330 AMM 35-21. (8527424)
